# SDR MASA2014030830980

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 25,459 hours, 20,932 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, A
- Precautionary procedure: K

## Discrepancy

ARCING AND FLAMES FROM APU BATTERY CHARGER.  REPLACED CHARGER AND INSPECTED SYSTEMS.
